Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A sufficient condition for nonvanishing of determinants
HTML articles powered by AMS MathViewer

by P. N. Shivakumar and Kim Ho Chew PDF
Proc. Amer. Math. Soc. 43 (1974), 63-66 Request permission

Abstract:

In this note we derive sufficient conditions for a diagonally dominant reducible matrix to be nonsingular.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15A15
  • Retrieve articles in all journals with MSC: 15A15
Additional Information
  • © Copyright 1974 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 43 (1974), 63-66
  • MSC: Primary 15A15
  • DOI: https://doi.org/10.1090/S0002-9939-1974-0332820-0
  • MathSciNet review: 0332820